# SDR AALA201811149013

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 68,091 hours, 25,853 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 5179
- Condition: Faulty
- Location: Zone 100
- Part time: 54,410 hours, 21,735 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

AIRCRAFT WAS GROUNDED: VENT EXTRACT FAULT, ELECTRICAL BURNING SMELL AND FUMES IN COCKPIT. NO SMOKE WAS VISIBLE. OXYGEN MASKS USED FOR 20 MINUTES WHILE TROUBLESHOOTING PERFORMED AND ALLOWED FOR FUMES TO CLEAR. NO COMPLAINTS FROM MAIN CABIN. NR 1 FLIGHT ATTENDANT REPORTED SLIGHT SMELL FOR A FEW MINUTES. MAINTENANCE REPLACED BLOWER EXTRACT FAN 18HQ PER AMM 21-26-51 AND AVIONICS FILTER AMM 21-26-43. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 21-26-00-710-001A.
